# SDR HALA2019020400039

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,451 hours, 3,616 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - NAV ADR 2+3 FAULT. F/CTL ALTN LAW. RESET MMR1 PER AMM 34-36. 232582. PERFORMED BOTH ENG RUN TO SIMULATE FAULT AND NO FAULT FOUND. A/C OK FOR SVC, NO FURTHER FAULT OR ISSUE NOTED IAW AMM 71-00.
